# SDR UALA2011090504805

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,210 hours, 8,684 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 241
- Condition: Tripped
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO CHRONIC BUG DUAL TRIP EVENTS AND HISTORY OF WHEN PROBLEM OCCURING RPL LT IDG.  REPLACE THE LT IDG PER MM.  ACCOMPLISHMENT OF ITEM DEPENDENT UPON HIGH PWR RUN RESULTS.  REPLACED LT IDG PER MM.  OPS CHECK NORMAL. HI POWER RUN ACCMP'D WITH NO FAULTS.  NO LEAKS.
